# SDR SWAA101838

- Difficulty date: March 30, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 71,211 hours, 63,644 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 711003
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THROUGH 7000FT, OUTFLOW VALVE WENT FULL OPEN WITH LOSS OF CABIN PRESSURE.  NO AUTO FAIL LIGHT.  REMOVED AND REPLACED AFT OUTFLOW VALVE PER MM.
